# SDR VNAA0405002

- Difficulty date: May 1, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 11 hours, 12 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE EMERGENCY DOOR MASTER CAUTION CAME ON AT 24,000 FEET, PRESSURE REMAINED GOOD.  MAINTENANCE CONTROL DEFERRED WITH CREW, 52-70-03-C.
